Current Issue 

Volume 9, Jun 2022

Issue 2

S.No Title of The Article Authors Published In Pages  
1 CUBIC LEVEL ANALOGUE OF RAMANUJAN'S EISENSTEIN SERIES IDENTITIES Vasuki K. R.
Darshan A.
Volume 9 Issue 2 01-10 Read more
2 CONTRIBUTIONS TO P - $\pi$ REGULAR IN NEAR-RING S. Manivasan
S. Parvathi
Volume 9 Issue 2 11-16 Read more
3 AN EXTENSION OF SOME GROWTH PROPERTIES OF COMPOSITE ENTIRE AND MEROMORPHIC FUNCTIONS Mithun Adhikary
Dibyendu Banerjee
Volume 9 Issue 2 17-28 Read more
4 ON SOME RESULTS ON $(p,q)$-TH RELATIVE ORDER AND $(p,q)$-TH RELATIVE TYPE OF ANALYTIC FUNCTIONS REPRESENTED BY DIRICHLET SERIES IN THE HALF PLANE Tanmay Biswas
Chinmay Biswas
Volume 9 Issue 2 29-64 Read more
5 ITERATION OF $n$ ENTIRE FUNCTIONS WITH FINITE ITERATED ORDER Mithun Adhikary
Dibyendu Banerjee
Volume 9 Issue 2 65-82 Read more
6 HEINE'S TRANSFORMATION FORMULA THROUGH $q$-DIFFERENCE EQUATIONS Sama Arjika
M. P. Chaudhary
M. N. Hounkonnou
Volume 9 Issue 2 83-96 Read more
7 FRACTIONAL DIFFERENTIAL EQUATIONS OF HYPERGEOMETRIC FUNCTIONS AND LAGUERRE POLYNOMIAL Dharmendra Kumar Singh
Nivedita Gupta
Volume 9 Issue 2 97-108 Read more
8 THE EULER METHOD IN THE BLOW-UP NUMERICAL SOLUTIONS FOR A REACTION-DIFFUSION PROBLEMS WITH BOUNDARY CONDITIONS Kambire Diopina Gnowille
H. Nachid
Ntakpe J. Jacques
Volume 9 Issue 2 109-130 Read more
9 INTUITIONISTIC TOPOLOGICAL SPACES WITH $L$-GRADATIONS OF OPENNESS AND NONOPENNESS WITH RESPECT TO $LT$-NORM $T$ AND $LC$-CONORM $C$ ON $X$ Marzieh Mostafavi Volume 9 Issue 2 131-152 Read more
10 SOME REMARKS ON GENERALIZED SUMMABILITY USING DIFFERENCE OPERATORS ON NEUTROSOPHIC NORMED SPACES Archana Sharma
Vijay Kumar
Volume 9 Issue 2 153-164 Read more
11 $T$-FUZZY SUBBIGROUPS AND NORMAL $T$-FUZZY SUBBIGROUPS OF BIGROUPS Rasul Rasuli Volume 9 Issue 2 165-184 Read more
12 NEW RESULTS OF COMMON FIXED-POINT THEOREMS FOR T- CONTRACTION TYPE MAPPINGS IN CONE METRIC SPACES WITH C-DISTANCE Devendra Yadav
Surendra Kumar Tiwari
Volume 9 Issue 2 185-198 Read more
13 STUDY OF $RL$-SEPARATION AXIOMS J. M. U. D. Wijerathne
P. Elango
Volume 9 Issue 2 199-206 Read more
14 BANASCHEWSKI-MULVEY TYPE COMPACTIFICATION OF PROXIMAL CS\'ASZ\'AR FRAMES Pinkie Shikweni
Jissy Nsonde-Nsayi
Hlengani Siweya
Volume 9 Issue 2 207-216 Read more
15 STRESS-STRENGTH RELIABILITY MODELS INVOLVING H-FUNCTION DISTRIBUTIONS Pushpa N. Rathie
Silvia M. de Freitas
Ronald T. Nojosa
Amanda M. F. Mendes
Thaina S. Silva
Volume 9 Issue 2 217-234 Read more